Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. My brother has a hormonal disorder and was prescribed with Prednisone. I think that he takes too much of it, but he says he must take Prednisone every day. Is there anybody who could tell me more about Prednisone dosage?

Loading...


Hi. Well, his physician should`ve determined his dosage of Prednisone. You have Alternate, High, Low and Off day when taking Prednisone. Alternate day is when you take it every other day. High/Lower day is when you take the higher/lower dose of Prednisone. Off day is a day without Prednisone. He should take Prednisone as prescribed. Anyway, if he takes too much of it, good to know the symptoms of an overdose – obesity, a round face, acne, bruising, high blood pressure, swollen hands, weak muscles.
Reply

Loading...

If you are concerned speak to your brother's doctor if you really feel he is 'abusing' his medications. Why do you think he is taking too much?

Dosage seems to be based on the level of 'disfunction of the adrenal glands in the patient.

The symptoms listed in the post above are some possible side effects of long term mid to high level doing of prednisone, Not Overdosing.

While being on prednisone can have side effects, Not treating Addison's Disease is very dangerous, even possibly leading to death.

Good luck and best of health to your brother and you.
Reply

Loading...